Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some examples of nonfinite diffeomorphism groups


Author: Terry C. Lawson
Journal: Proc. Amer. Math. Soc. 34 (1972), 570-572
MSC: Primary 58D05
DOI: https://doi.org/10.1090/S0002-9939-1972-0298697-5
MathSciNet review: 0298697
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example due to Guy Hirsch is modified to give examples of manifolds N such that Diff N is not dominated by a finite complex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58D05

Retrieve articles in all journals with MSC: 58D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0298697-5
Keywords: Diffeomorphism group, finite complex, differentiable fiber bundle, structure group
Article copyright: © Copyright 1972 American Mathematical Society